# SDR P2EA98146

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM - NOSE LANDING GEAR WHEEL WELL CRACKED AT BS 278, WL 200, RBL 7.  DEFECT SIZE L- 2.5 INCHES.  REPAIRED NOSE WHEEL WELL UPPER WEB SECTION AT BS 274 THROUGH BS 281, RBL 6 INCHES AND RBL 14 INCHES PER COOPSEA E.O. COO3-53-36998 DATED JULY 21, 1998, AND BOEING FAX COO-SJO-98-0488RR DATED 7-20-98.  DOCUMENTED ON FAA FORM 8110-3. APPROVED AND SUBMITTED BY FAA DER B.R. FRAKES DESIGNATION NM02256 DATED JULY 24, 1998.  SEE COOPSEA W.O. L1-0616-1-42, VAM 100 NR 361.  (X)
